Patient Leaflet Updated 15-Mar-2016 | THE BOOTS COMPANY PLC
Boots Cold & Flu Relief Powders Lemon Flavour
PATIENT INFORMATION LEAFLET
Boots Cold & Flu Relief Powders
Read all of this carton for full instructions.
What this medicine is for
This medicine contains Paracetamol, an analgesic and antipyretic, to relieve pain and reduce fever. It can be used to relieve the symptoms of colds and flu such as aches and pains and to reduce a fever.
Before you take this medicine
Do not take with anything else containing paracetamol while taking this medicine.
Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.
Do not take:
Talk to your pharmacist or doctor:
How to take this medicine
Check the sachet is not broken before use. If it is, do not take that sachet.
Empty the contents of one sachet into a beaker or tumbler. Fill with freshly boiled water and stir until dissolved. Allow to cool and then drink the solution.
For adults and children of 12 years and over:
Do not give to children under 12 years.
Do not take more medicine than the label tells you to.
Do not take this medicine for more than 3 days, unless your doctor tells you to.
If you do not get better, talk to your doctor.
Possible side effects
Most people will not have problems, but some may get some.
If you get any of these serious side effects, stop taking the medicine. See a doctor at once:
If you get any of the following side effects see your pharmacist or doctor:
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed on this carton. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.
Do not store above 25°C.
Keep all medicines out of the sight and reach of children.
Use by the date on the sachet edge or on the end flap of the carton.
Each 5 g sachet of powder for oral solution contains Paracetamol 650 mg.
Also contains: sucrose, sodium citrate, citric acid, tartaric acid, sodium cyclamate, ascorbic acid, starch, natural colour (E100), spray dried lemon juice, lemon aroma.
Text prepared 12/14
by the Marketing Authorisation holder
If you need more advice ask your pharmacist.
1 Thane Road West, Beeston, Nottingham, NG2 3AA
+44 (0)1159 592 565
+44 (0)1159 595 165